# SDR DHL9780104C

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT PRESSURE BULKHEAD FWD SIDE AT FS 1760 LEFT AT LONGERON 11 BETWEEN STIFFENER 5772638-53 AND -51, THERE IS A 2.00 CRACK.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER AND INSTALLED PER SRM 53-2-5.
